# SDR IXXA0500052S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, CRACK DAMAGE WAS FOUND AT LT FUSELAGE STRUCTURE MAIN CARGO COMPARTMENT FLOORBEAM LOWER SIDE CRACK DAMAGE AT STA FS 980.000 LBL 40.  REPAIR ACCOMPLISHED REMOVED OF "T" ANGLE SEGMENT, CLEANED, TREATED AND PRIMED AREA. FABRICATED "T" ANGLE SEGMENT AND SPLICES.  PERFORMED HEAT TREATMENT, CLEANED, TREATED AND PRIMED "T" ANGLE SEGMENT AND SPLICES.  APPLIED PRC SEALANT ON FAYING SUFACES.  INSTALLED NEW "T" ANGLE SEGMENT AND SPLICES PER DOUGLAS STRUCTURAL REPAIR MANUAL,
